# SDR QXEA20061168

- Difficulty date: April 17, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,715 hours, 12,087 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FWD SPAR WING ATTACH BOLT LT INBOARD NUT PLATE DOME BUSHING SUSPECT CRACKED.  VIEWED THROUGH ARMPIT PANEL 263AL.  MAINTENANCE REPAIRED IAW NDTM PART 1, 51-00-06, HORIZON EA 6-57-449 AND NDTM PART 6, 51-00-02.
